# SDR C1HA200295008

- Difficulty date: March 28, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire Harness
- Condition: Shorted
- Location: Windshield Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, APPROXIMATELY 90 KTS, LOUD POP AND FLASH FROM UNDER L-3 WINDOW-  ABORTED TAKEOFF, ELECTRICAL SHORT EVIDENT ON L-2 WINDOW HEAT CORD.  REMOVED AND REPLACED L2 WINDOW IAW MM 56-12-11.  WIRING HARNESS FOR WINDSHIELD HEAT STOWED.
